MathSciNet Relay Station
MathSciNet bibliographic data
MR1687576 60G40 (60H10)
Mannella, R. Absorbing boundaries and optimal stopping in a stochastic differential equation. Phys. Lett. A 254 (1999), no. 5, 257–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement